# SDR 97ZZZM302

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55FB
- Make and model: Doug DC-8F-55
- Aircraft serial: 45678
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUT DOWN AT TOP OF CLIMB, DUE TO CONTINUOUS COMPRESSOR STALL.  RETURNED TO MIAMI AND LANDED WITHOUT INCIDENT.  BORESCOPE INSPECTION REVEALED DAMAGE AT N2 COMPRESSOR.  REPLACED ENGINE AND RETURNED AIRCRAFT TO SERVICE.  (M)
